MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BIOSTOP G RESTR TRIAL 14MM; MISCELLANEOUS JOINT INSTRUMENTS : CEMENT DELIVERY DEVICES

DEPUY ORTHOPAEDICS INC US BIOSTOP G RESTR TRIAL 14MM; MISCELLANEOUS JOINT INSTRUMENTS : CEMENT DELIVERY DEVICES
Model Number 5463-34-500
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
The metal restrictor that was used for the placement of the biostop plug has accidentally been left inside the femoral canal.

Brand Name
BIOSTOP G RESTR TRIAL 14MM
Common Device Name
MISCELLANEOUS JOINT INSTRUMENTS : CEMENT DELIVERY DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9623513
Report Number1818910-2020-02720
Device Sequence Number16695507
Product Code KIH
UDI-Device Identifier10603295174646
UDI-Public10603295174646
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5463-34-500
Device Catalogue Number546334500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1